# SDR IPXA2024091106112

- Difficulty date: August 28, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N167UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0862
- Aircraft time: 24,219 hours, 14,393 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Buzzer
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUZZER ASSY 11WN IS DAMMAGED. REMOVED AND REPLACED AND OPS CHECKED GOOD OF BUZZER ASSY FIN:11WN IAW A300-AMM 52-73-12/401.
